# SDR AALA20071377

- Difficulty date: July 31, 2007
- Submitted: August 3, 2007
- Operation: Air carrier
- Aircraft: N7539A
- Make and model: Doug DC-9-82
- Aircraft serial: 49993
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - LEFT NUMBER TWO DOOR SLIDE MANUAL INFLATION HANDLE COVER DOES NOT HOLD.  REPLACED LEFT NUMBER TWO DOOR SLIDE ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
